Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

sarapick

Members
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sarapick

  • Rank
    Newbie
  1. I have been taking Florinef for two weeks. My dizziness and black outs are completely gone. My BP is up to 122/72. The only downside is the migranes I have been getting every day. I go back to the dr today for my follow up. My husband and a coworker (who's a nurse) have both told me they think I should take something else. The co-worker said "I think I would rather have dizziness that headaches." Truthfully, I would much rather have a headache than they way I felt before for three years. I can't imagine going back to that. Nobody understands how truly horrible I felt every day. I guess I am just venting. It seems easy for other people to say simply stop taking it. Or take something else.
  2. Thanks guys! I am just totally CLUELESS about this stuff. thanks again.
  3. i know i have been asking a lot of questions here but i have nowhere else to ask! nobody seems to know what i am talking about, and i don't go back to the doc for a week and a half. anyway, i started florinef last friday. before my BP was around 88/60. monday it was up to 120/82. today it was 130/80. is this okay? i am only on .1 mg once a day.
  4. i took my first dosage of florinef last friday. sunday i noticed great improvement in my dizziness and faintness. today i have had none. would it be working so well so quickly? the downside is the killer headache i have had every afternoon that continues into the night. could this possibly go away as i continue on the med? i hate to get off it already because i really do think it is helping. my BP was 120/82 today. that is the highest it has been in years. any advice? thanks!
  5. who is on florinef and what can i expect? today was my first dose and i am scared. it said headaches, weight gain, etc. anyone have any helpful info? thanks a lot!
  6. went to the doc yesterday and he diagnosed me with orthostatic hypotension. i have been internet searching and most places say it is due to another condition, such as POTS. is pots the same thing or a component of orthostatic hypotension??? i am so confused. he put me on medication to raise BP. anything would be appreciated. oh, the reason for the diagnosis was due to regular dizziness and synocope.
  7. no TTT. doc just had me lay down for about 10 minutes, then took BP. then i sat up for 5 mins, then took BP, then stood up for 5 mins and took it. it showed nothing. would a TTT show different findings? he said if he can't figure anything out he is sending me to a neurologist. that would be good.
  8. hey all, i need some advice/help/someone to listen. i have not been diagnosed with POTS. when i was about 15 i fainted for the first time. i got up off the sofa, started walking to the bathroom, and just blacked out. this happened on and off throughout high school and college. sometimes it happened as little as once a year, sometimes once a month. i would mention it to doctors and they would say it was low iron, or hormones. i never thought much about it. now i am 24. i had a sinus infection about three months ago. ever since i have been having these fainting spells once or twice a week. every day i get dizzy when i stand up, move my head, or walk. i get up, start walking, my vision blurs, heart flutters sometimes, and i fall. i finally went to the doctor about a month ago. he did an EKG and i wore a 24 hour heart monitor, and he did blood work. they showed nothing. he told me to drink plenty of water, eat 3 squares a day. i did this and about a week later i was reaching up to get cereal out of the cupboard and everything went fuzzy and i fell. so i went back to the doctor. he took my BP lying down, sitting, and standing. it was okay. he did say that my heart rate increased greatly upon standing. i have a tendency to have lower blood pressure, usually around 95/60. so he sent me for an EEG and MRI. that was yesterday and i am waiting to hear. for some reason this is really depressing me and i can't figure out why. i feel tired all the time, and am very easily agitated. i feel like people think i am making it all up. thanks for any support. sara
×
×
  • Create New...